MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. PRO-FUSE® CT PLASTIC POWER INJECTABLE IMPLANTABLE; PRO-FUSE CT PORT

MEDICAL COMPONENTS, INC. PRO-FUSE® CT PLASTIC POWER INJECTABLE IMPLANTABLE; PRO-FUSE CT PORT
Model Number MRCTT96001
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.Currently waiting for the device to be returned for evaluation.Device is import for export only, not sold in the us.Udi not applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Catheter started to leak.
 
Additional Manufacturer Narrative
The port with locking collar attached to the stem and partial lumen, separate from the port body, were returned for evaluation.A video was also provided showing the port with the lumen attached.The port is being flushed and a leak at the edge of the locking collar is visible.Visual inspection of the returned device confirms the complaint as the port lumen is torn at the edge of the lock.Under magnification the tear appears partially smooth and then slightly jagged.This is indicative of being nicked/sliced with a sharp instrument, and then torn over time due to the slice.A review of the manufacture records is not possible as a definite lot number could not be provided.It is reported the device was implanted for almost one year with no reported issues.It is further reported the device was not in use for some time as the patient had completed therapy and the device was flushed every 5 to 6 weeks instead of the recommended 3 to 4 weeks.A root cause cannot be determined but is not likely manufacture related.

Brand Name
PRO-FUSE® CT PLASTIC POWER INJECTABLE IMPLANTABLE
Common Device Name
PRO-FUSE CT PORT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
susan smith
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key20523282
Report Number2518902-2024-00073
Device Sequence Number9171458
Product Code LJT
UDI-Device Identifier00884908031423
UDI-Public00884908031423
Combination Product (Y/N)N
Initial Reporter CountryHR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberMRCTT96001
Device Catalogue NumberMRCTT96001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown